Didanosine-associated retinal toxicity in adults infected with human immunodeficiency virus.

@article{Gabrielian2013DidanosineassociatedRT,
  title={Didanosine-associated retinal toxicity in adults infected with human immunodeficiency virus.},
  author={Anna Gabrielian and Mathew M MacCumber and Alla Kukuyev and Ronald Mitsuyasu and Gary Holland and David Sarraf},
  journal={JAMA ophthalmology},
  year={2013},
  volume={131 2},
  pages={255-9}
}
Comment. Skull base osteomyelitis is well reported in the literature, with a few early reports of optic nerve involvement that provide no details of visual function. Girkin et al described a case of P aeruginosa– associated SBO involving the right optic nerve and multiple bilateral cranial nerve palsies in the setting of pachymeningitis. After 4 weeks of intravenous ceftazidime and tobramycin sulfate, the patient’s visual acuity in the right eye improved from NLP to hand motions, with… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-8 of 8 references

Retinal toxicity in human immunodeficiency v i rus - in fec ted ch i ld ren t rea ted wi th 2',3'-dideoxyinosine

SM Whitcup, KM Butler, R Caruso
Am J Ophthalmol • 1992

Similar Papers

Loading similar papers…